Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 9, No. 2


  •  Wendy Smith    

Abstract

International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 9, Number 2

 

Abdullah A. Smadi, Yarmouk University, Jordan

Felix Almendra-Arao, UPIITA del Instituto Politécnico Nacional , México

Gane Samb Lo, University Gaston Berger, SENEGAL

Man Fung LO, Hong Kong Polytechnic University, Hong Kong

Noha Youssef, American University in Cairo, Egypt

Pablo José Moya Fernández, Universidad de Granada, Spain

Philip Westgate, University of Kentucky, USA

Vilda Purutcuoglu, Middle East Technical University (METU), Turkey

Vyacheslav Abramov, Swinburne University of Technology, Australia

Wei Zhang, The George Washington University, USA

Weizhong Tian, Eastern New Mexico University, USA

Wojciech Gamrot, University of Economics, Poland



This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2019): 15
  • i10-index (December 2019): 24
  • h5-index (December 2019): N/A
  • h5-median(December 2019): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact